Eine charakteristische Eigenschaft der doppelt stochastischen Poissonschen Prozesse

  • J. Mecke
Article

Summary

For every Radon measure λ on the real line let Pλ denote the Poisson process with intensity λ, i.e. with the property that the mean of the occurrences in the Borel set B is λ(B). A point process P is called a doubly stochastic Poisson process, if it can be represented as a mixture of Poisson processes:
$$P = \int {P_2 Q(d\lambda )} ,$$

where Q is a probability measure on a suitable σ-algebra of subsets of the set of all Radon measures (Cox, Bartlett, Kingman).

If the occurrences of a point process P are independently selected with probability q, we obtain a resulting point process DqP. For instance we have DqDλ=Pqλ. Let II denote the set of all point processes and consequently
$$D_q \Pi = \{ D_q P:P \in \Pi \} .$$
It is shown, that the set
$$\bigcap\limits_{0 < q < 1} {D_q } \Pi $$
of point processes is identical with the set of all doubly stochastic Poisson processes.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Bartlett, M. S.: The spectral analysis of point processes. J. roy. statist. Soc., Ser. B, 25, 264–296 (1963).Google Scholar
  2. 2.
    Cox, D. R.: Some statistical models connected with series of events. J. roy. statist. Soc., Ser. B, 17, 129–164 (1955).Google Scholar
  3. 3.
    Halmos, P. R.: Measure theory. New York: Van Nostrand 1951.Google Scholar
  4. 4.
    Kerstan, J., u. K. Matthes: StationÄre zufÄllige Punktfolgen II. J.-ber. Deutsch. Math. Verein. 66, 106–118 (1964).Google Scholar
  5. 5.
    Kingman, J. F. C.: On doubly stochastic Poisson processes. Proc. Cambridge philos. Soc. 60, 923–930 (1964).Google Scholar
  6. 6.
    Loève, M.: Probability theory. New York: Van Nostrand 1955.Google Scholar
  7. 7.
    Marczewski, E.: On compact measures. Fundamenta Math. 40, 113–124 (1953).Google Scholar
  8. 8.
    Matthes, K.: StationÄre zufÄllige Punktfolgen, I. J.-ber. Deutsch. Math. Verein. 66, 66–79 (1963).Google Scholar
  9. 9.
    Mecke, J.: StationÄre zufÄllige Ma\e auf lokalkompakten Abelschen Gruppen. Z. Wahrscheinlichkeitstheorie verw. Geb. 9, 36–58 (1967).Google Scholar
  10. 10.
    Nawrotzki, K.: Ein Grenzwertsatz für homogene zufÄllige Punktfolgen. Math. Nachr. 24, 201–217 (1962).Google Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • J. Mecke
    • 1
  1. 1.Sektion Mathematik Friedrich-Schiller-Universität69 Jena

Personalised recommendations